RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2019, том 16, страницы 501–515 (Mi semr1074)  

Дискретная математика и математическая кибернетика

Minimum supports of eigenfunctions in bilinear forms graphs

E. V. Sotnikova

Sobolev Institute of Mathematics, 4, Koptyuga ave., Novosibirsk, 630090, Russia

Аннотация: In this paper we study eigenfunctions corresponding to the minimum eigenvalue of bilinear forms graphs. Our main goal is to find eigenfunctions with the supports (non-zero positions) of minimum cardinality. For bilinear forms graphs of diameter $D=2$ over a prime field we prove that there exist eigenfunctions with the support achieving the weight distribution bound. We also provide an explicit construction of such functions. For bilinear forms graphs of diameter $D\ge 3$ we show the non-existance of eigenfunctions with supports achieving the weight distribution bound.

Ключевые слова: bilinear forms graph, eigenfunctions, minimum supports, distance-regular graphs.

Финансовая поддержка Номер гранта
Российский научный фонд 18-11-00136
This work was funded by the Russian Science Foundation under grant 18-11-00136.


DOI: https://doi.org/10.33048/semi.2019.16.032

Полный текст: PDF файл (1004 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 519.177
MSC: 05C50
Поступила 30 декабря 2018 г., опубликована 12 апреля 2019 г.
Язык публикации: английский

Образец цитирования: E. V. Sotnikova, “Minimum supports of eigenfunctions in bilinear forms graphs”, Сиб. электрон. матем. изв., 16 (2019), 501–515

Цитирование в формате AMSBIB
\RBibitem{Sot19}
\by E.~V.~Sotnikova
\paper Minimum supports of eigenfunctions in bilinear forms graphs
\jour Сиб. электрон. матем. изв.
\yr 2019
\vol 16
\pages 501--515
\mathnet{http://mi.mathnet.ru/semr1074}
\crossref{https://doi.org/10.33048/semi.2019.16.032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000465436800002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr1074
  • http://mi.mathnet.ru/rus/semr/v16/p501

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:6
    Полный текст:1
    Литература:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019